# SDR ASAA2018092626279

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 26,378 hours, 7,742 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH T/C 78472000 FOUND FRONT SPINNER CONE 50% MISSING WHITE SPIRAL - SHAPE MARK WHITE ANTI EROSION PAINT. GROUNDED - YES. REMOVED & REPLACED FRONT SPINNER CONE REF AMM 72-21-01.
